MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Proclaim¿ 5 Elite Implantable Pulse Generator; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Proclaim¿ 5 Elite Implantable Pulse Generator; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3660
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Insufficient Information (4580)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that surgical intervention took place to replace the patient's ipg for an unknown reason.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional information was requested but not yet received.

Brand Name
Proclaim¿ 5 Elite Implantable Pulse Generator
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50935394
Report Number3006705815-2026-06136
Device Sequence Number13138884
Product Code LGW
UDI-Device Identifier05415067031419
UDI-Public(01)05415067031419(10)A000097669(17)220528
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model Number3660
Device Catalogue Number3660
Device Lot NumberA000097669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS Lead
Outcome Attributed to Adverse Event Other;
Patient SexFemale